# SDR SWAA990680

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546570
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CORROSION AT BS 1016 FRAME, BETWEEN STRINGERS 26L-26R.  REPAIRED PER SRM.
